The Annals of Mathematical Statistics

By-Laws

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 114-116.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731184

Digital Object Identifier
doi:10.1214/aoms/1177731184

JSTOR
links.jstor.org

Citation

By-Laws. Ann. Math. Statist. 16 (1945), no. 1, 114--116. doi:10.1214/aoms/1177731184. https://projecteuclid.org/euclid.aoms/1177731184


Export citation